Search Results

There are 21856 results for: content related to: PRICING DERIVATIVES ON MULTISCALE DIFFUSIONS: AN EIGENFUNCTION EXPANSION APPROACH

  1. PORTFOLIO LIQUIDATION IN DARK POOLS IN CONTINUOUS TIME

    Mathematical Finance

    Volume 25, Issue 3, July 2015, Pages: 496–544, Peter Kratz and Torsten Schöneborn

    Version of Record online : 18 JUN 2013, DOI: 10.1111/mafi.12037

  2. PRICING FOR LARGE POSITIONS IN CONTINGENT CLAIMS

    Mathematical Finance

    Scott Robertson

    Version of Record online : 29 SEP 2015, DOI: 10.1111/mafi.12107

  3. TIME-CHANGED ORNSTEIN–UHLENBECK PROCESSES AND THEIR APPLICATIONS IN COMMODITY DERIVATIVE MODELS

    Mathematical Finance

    Volume 24, Issue 2, April 2014, Pages: 289–330, Lingfei Li and Vadim Linetsky

    Version of Record online : 2 NOV 2012, DOI: 10.1111/mafi.12003

  4. MULTIFRACTIONAL STOCHASTIC VOLATILITY MODELS

    Mathematical Finance

    Volume 24, Issue 2, April 2014, Pages: 364–402, Sylvain Corlay, Joachim Lebovits and Jacques Lévy Véhel

    Version of Record online : 11 FEB 2013, DOI: 10.1111/mafi.12024

  5. PORTFOLIOS OF AMERICAN OPTIONS UNDER GENERAL PREFERENCES: RESULTS AND COUNTEREXAMPLES

    Mathematical Finance

    Volume 24, Issue 3, July 2014, Pages: 533–566, Vicky Henderson, Jia Sun and A. Elizabeth Whalley

    Version of Record online : 2 NOV 2012, DOI: 10.1111/mafi.12008

  6. RISK MEASURES ON P(R) AND VALUE AT RISK WITH PROBABILITY/LOSS FUNCTION

    Mathematical Finance

    Volume 24, Issue 3, July 2014, Pages: 442–463, Marco Frittelli, Marco Maggis and Ilaria Peri

    Version of Record online : 18 FEB 2013, DOI: 10.1111/mafi.12028

  7. BLACK–SCHOLES REPRESENTATION FOR ASIAN OPTIONS

    Mathematical Finance

    Volume 24, Issue 3, July 2014, Pages: 598–626, Jan Vecer

    Version of Record online : 2 NOV 2012, DOI: 10.1111/mafi.12012

  8. GENERAL INTENSITY SHAPES IN OPTIMAL LIQUIDATION

    Mathematical Finance

    Volume 25, Issue 3, July 2015, Pages: 457–495, Olivier Guéant and Charles-Albert Lehalle

    Version of Record online : 9 OCT 2013, DOI: 10.1111/mafi.12052

  9. HOPE, FEAR, AND ASPIRATIONS

    Mathematical Finance

    Volume 26, Issue 1, January 2016, Pages: 3–50, Xue Dong He and Xun Yu Zhou

    Version of Record online : 18 JUN 2013, DOI: 10.1111/mafi.12044

  10. INDIFFERENCE PRICES AND IMPLIED VOLATILITIES

    Mathematical Finance

    Matthew Lorig

    Version of Record online : 26 MAY 2016, DOI: 10.1111/mafi.12129

  11. OPTIMAL EXECUTION OF A VWAP ORDER: A STOCHASTIC CONTROL APPROACH

    Mathematical Finance

    Volume 25, Issue 3, July 2015, Pages: 612–639, Christoph Frei and Nicholas Westray

    Version of Record online : 9 OCT 2013, DOI: 10.1111/mafi.12048

  12. DYNAMIC TRADING VOLUME

    Mathematical Finance

    Paolo Guasoni and Marko Weber

    Version of Record online : 19 JUN 2015, DOI: 10.1111/mafi.12099

  13. MULTIVARIATE SUBORDINATION OF MARKOV PROCESSES WITH FINANCIAL APPLICATIONS

    Mathematical Finance

    Volume 26, Issue 4, October 2016, Pages: 699–747, Rafael Mendoza-Arriaga and Vadim Linetsky

    Version of Record online : 19 JUN 2014, DOI: 10.1111/mafi.12061

  14. APPROXIMATE HEDGING PROBLEM WITH TRANSACTION COSTS IN STOCHASTIC VOLATILITY MARKETS

    Mathematical Finance

    Thai Huu Nguyen and Serguei Pergamenshchikov

    Version of Record online : 30 JUN 2015, DOI: 10.1111/mafi.12094

  15. OPTIMAL SELLING RULES FOR MONETARY INVARIANT CRITERIA: TRACKING THE MAXIMUM OF A PORTFOLIO WITH NEGATIVE DRIFT

    Mathematical Finance

    Volume 25, Issue 4, October 2015, Pages: 754–788, Romuald Elie and Gilles-Edouard Espinosa

    Version of Record online : 8 JUN 2013, DOI: 10.1111/mafi.12036

  16. TRADING WITH SMALL PRICE IMPACT

    Mathematical Finance

    Ludovic Moreau, Johannes Muhle-Karbe and H. Mete Soner

    Version of Record online : 23 JUN 2015, DOI: 10.1111/mafi.12098

  17. IMPACT OF TIME ILLIQUIDITY IN A MIXED MARKET WITHOUT FULL OBSERVATION

    Mathematical Finance

    Salvatore Federico, Paul Gassiat and Fausto Gozzi

    Version of Record online : 18 SEP 2015, DOI: 10.1111/mafi.12101

  18. BOUNDING WRONG-WAY RISK IN CVA CALCULATION

    Mathematical Finance

    Paul Glasserman and Linan Yang

    Version of Record online : 17 NOV 2016, DOI: 10.1111/mafi.12141

  19. OPTIMAL HIGH-FREQUENCY TRADING IN A PRO RATA MICROSTRUCTURE WITH PREDICTIVE INFORMATION

    Mathematical Finance

    Volume 25, Issue 3, July 2015, Pages: 545–575, Fabien Guilbaud and Huyên Pham

    Version of Record online : 18 JUN 2013, DOI: 10.1111/mafi.12042

  20. EXPECTATIONS OF FUNCTIONS OF STOCHASTIC TIME WITH APPLICATION TO CREDIT RISK MODELING

    Mathematical Finance

    Volume 26, Issue 4, October 2016, Pages: 748–784, Ovidiu Costin, Michael B. Gordy, Min Huang and Pawel J. Szerszen

    Version of Record online : 15 DEC 2014, DOI: 10.1111/mafi.12082